Couldn't find what you looking for?

TRY OUR SEARCH!

I HAVE HAD SEVERE MUSCLE ACHES FOR TWO WEEKS. COULD THIS BE A SIDE EFFECT OF HYDROCHLOROT?

Loading...

Hello! How long have you been taking hydrochlorot?

Hydrochlorot is a diuretic. Besides reducing the amount of water in the body, some diuretic also reduce the levels of potassium. Low levels of potassium may lead to leg cramps, weakness and lethargy.

You should report this to the doc who prescribed the drug to you. You have to options-to add potassium rich food into your nutrition and take potassium supplements or maybe even change your medication to the ones than don’t decrease levels of potassium. There are certain diuretics that don’t cause this side effect.

It is very hard to find an appropriate medication for hypertension. (is this what you’re taking the drug for?). If the drug is doing you good, sometimes it is advised to put up with side effects if they’re not so severe or maybe try to reduce them.

Another diuretic side effect is that it can cause gout if taken for a long time. Gout’s symptoms often include sudden, severe joint pain and swelling.
Reply

Loading...